Alert archive / Idaho / Freeze Warnings in 2014

Freeze Warning 1, NWS Spokane, WA

September 10, 20146 counties in Idaho; 5 counties in Washington

NWS Spokane, WA issued this freeze warning at Sep 10, 2014, 2:37 AM PDT for 6 counties in Idaho; 5 counties in Washington. It took effect at Sep 11, 2014, 11:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2014, 2:37 AM PDT (09:37 UTC)
In effect from
Sep 11, 2014, 11:00 PM PDT
Expired
Sep 12, 2014, 9:00 AM PDT
In force
10 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 9.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3045 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WWUS76 KOTX 100937
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
237 AM PDT WED SEP 10 2014

...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT...

.A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA
BEGINNING WEDNESDAY NIGHT. THE COLDEST TEMPERATURES ARE EXPECTED
BY THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY
FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO
PANHANDLE. 

IDZ001-WAZ037-038-101745-
/O.NEW.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
237 AM PDT WED SEP 10 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT
FRIDAY.

* TEMPERATURES...LOWS IN THE MID 20S TO LOWER 30S. 

* TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING
  TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST
  LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS 
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 
&&

$$
6 follow-up statements
353 
WWUS76 KOTX 102111
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
211 PM PDT WED SEP 10 2014

...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT...

.A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA
BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY
THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR
THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE.

IDZ004-110715-
/O.EXA.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/
CENTRAL PANHANDLE MOUNTAINS-
211 PM PDT WED SEP 10 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT
FRIDAY.

* TEMPERATURES...LOWS IN THE LOW 30S.

* TIMING...THURSDAY NIGHT AND FRIDAY MORNING. 

* LOCATIONS...INCLUDING BUT NOT LIMITED TO KELLOGG...WALLACE
  ...OSBURN...ST JOE AND CALDER.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 

&&

$$

IDZ001-WAZ037-038-110715-
/O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
211 PM PDT WED SEP 10 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM
PDT FRIDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING 
  TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST 
  LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 
&&

$$
164 
WWUS76 KOTX 110423
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
923 PM PDT WED SEP 10 2014

...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT...

.A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA
BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY
THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR
THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE.

IDZ001-004-WAZ037-038-111430-
/O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
923 PM PDT WED SEP 10 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM
PDT FRIDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING 
  TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST 
  LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 
&&

$$
091 
WWUS76 KOTX 111335
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
635 AM PDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT...

.A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA
BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY
THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR
THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE.

IDZ001-004-WAZ037-038-112300-
/O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
635 AM PDT THU SEP 11 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT FRIDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING 
  TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST 
  LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 
&&

$$
456 
WWUS76 KOTX 112139
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
239 PM PDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FOR TONIGHT INTO EARLY FRIDAY 
MORNING...

.A DRY AND COLD CANADIAN AIR MASS WILL RESULT IN COLD TEMPERATURES
TONIGHT INTO EARLY FRIDAY MORNING. WIDESPREAD FREEZING CONDITIONS
ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH
IDAHO PANHANDLE...AS WELL AS THE EAST SLOPES OF THE CASCADES.

WAZ042-120600-
/O.EXB.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/
EAST SLOPES NORTHERN CASCADES-
239 PM PDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
FRIDAY.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...OVERNIGHT TONIGHT INTO EARLY FRIDAY MORNING. 

* LOCATIONS...INCLUDING BUT NOT LIMITED TO 
  LEAVENWORTH...PLAIN...WINTHROP...MAZAMA.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 

&&

$$

IDZ001-004-WAZ037-038-120600-
/O.EXT.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
239 PM PDT THU SEP 11 2014

...FREEZE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PDT FRIDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S...EXCEPT MID
  20S IN THE COLDEST WIND SHELTERED AREAS SUCH AS REPUBLIC AND
  PRIEST LAKE.

* TIMING...OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING. 

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST
  LAKE...METALINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. 

&&

$$
684 
WWUS76 KOTX 120506
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1006 PM PDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FOR TONIGHT INTO EARLY FRIDAY
MORNING...

.A DRY AND COLD CANADIAN AIR MASS WILL RESULT IN COLD
TEMPERATURES TONIGHT INTO EARLY FRIDAY MORNING. WIDESPREAD
FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN
WASHINGTON AND THE NORTH IDAHO PANHANDLE...AS WELL AS THE EAST
SLOPES OF THE CASCADES.

IDZ001-004-WAZ037-038-121600-
/O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
1006 PM PDT THU SEP 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* TIMING...OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST 
  LAKE...METALINE FALLS...BONNERS FERRY AND REPUBLIC.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER.

&&

$$

WAZ042-121600-
/O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/
EAST SLOPES NORTHERN CASCADES-
1006 PM PDT THU SEP 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...OVERNIGHT TONIGHT INTO EARLY FRIDAY MORNING.

* LOCATIONS...INCLUDING BUT NOT LIMITED TO LEAVENWORTH...PLAIN...
   WINTHROP...MAZAMA.

* IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS
APPROXIMATELY FROM MID MAY TO MID SEPTEMBER.

&&

$$
356 
WWUS76 KOTX 121549
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
849 AM PDT FRI SEP 12 2014

.MOST LOCATIONS HAVE WARMED ABOVE FREEZING. ISOLATED COMMUNITIES
IN THE NORTHERN MOUNTAINS COULD EXPERIENCE FREEZING TEMPERATURES
AGAIN SATURDAY MORNING.

IDZ001-004-WAZ037-038-121700-
/O.EXP.KOTX.FZ.W.0001.000000T0000Z-140912T1600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
849 AM PDT FRI SEP 12 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

WIDESPREAD FREEZING TEMPERATURES WERE OBSERVED ACROSS THE NORTHERN
VALLEYS THIS MORNING. OVERNIGHT LOWS WILL CONTINUE TO BE COOL 
FOR SATURDAY MORNING BUT SHOULD BE 2 TO 4 DEGREES WARMER THAN
FRIDAY MORNING. HOWEVER...LOCATIONS THAT EXPERIENCED LOWS IN THE 
MID 20S THIS MORNING WILL LIKELY SEE TEMPERATURES DIP NEAR THE 
FREEZING MARK AGAIN SATURDAY MORNING.

$$

WAZ042-121700-
/O.EXP.KOTX.FZ.W.0001.000000T0000Z-140912T1600Z/
EAST SLOPES NORTHERN CASCADES-
849 AM PDT FRI SEP 12 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THROUGH 10AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this freeze warning went out at Sep 9, 10:33 PM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Sep 9, 10:33 PM PDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1033 PM PDT TUE SEP 9 2014

.SYNOPSIS...

A strong upper level trough will drop east of the Continental
Divide on Wednesday with much cooler temperatures expected to
spill into the Inland Northwest. Temperatures on Wednesday and
Thursday will be more indicative of readings in the beginning of
October, while sub-freezing conditions will be possible both
Wednesday night and Thursday night. Breezy north to northeast
winds will also accompany this cooling. A warming trend with dry
and mostly clear conditions will commence Friday and continue into
the weekend.

&&

.DISCUSSION...A trough of low pressure continues to slide south
across British Columbia this evening. One impulse has moved
southeast into southwest Montana allowing isolated showers to end
over the Idaho panhandle. The next impulse can be seen on water
vapor imagery, swinging through central and southern BC. This will
impact the forecast area Wednesday with scattered showers for the
northeast mountains of WA and north Idaho. Gusty westerly winds
have diminished tonight and in some locations, winds have already
shifted to the north. This northerly flow will bring cooler air
into the region but elevated winds will keep morning temperatures
from plunging below the freezing mark. The main reason for the
evening update is to adjust min temps up a bit for those northern
valleys that will stay breezy tonight. Rest of the forecast is on
track. /Kelch

&&

.AVIATION...
06Z TAFS: Isolated showers over the Idaho panhandle ave moved east
into MT this evening but will develop again Wednesday. Conditions
will remain VFR for all TAF sites. Westerly winds will shift to
the north tonight as a front slides south across the region after
12z. This will keep the winds breezy/gusty down the northern
valleys and into the basin. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        46  65  37  65  38  71 /   0  10   0   0   0   0
Coeur d'Alene  46  63  38  64  35  71 /  10  10   0   0   0   0
Pullman        45  67  38  68  36  74 /   0  10   0   0   0   0
Lewiston       52  73  46  73  43  80 /   0  10   0   0   0   0
Colville       42  69  36  68  34  74 /   0  10   0   0   0   0
Sandpoint      40  60  35  62  32  68 /  10  20  10   0   0   0
Kellogg        42  59  36  59  35  67 /  20  30  10   0   0   0
Moses Lake     50  74  46  72  43  78 /   0   0   0   0   0   0
Wenatchee      54  74  49  71  45  77 /   0   0   0   0   0   0
Omak           46  72  37  70  41  77 /  10   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Sep 9, 6:01 AM PDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
601 AM PDT TUE SEP 9 2014

IDZ003-026-027-WAZ031>035-041>044-101315-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
601 AM PDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

IDZ001-002-004-WAZ036>038-101315-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
601 AM PDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DRY AND COLD CANADIAN AIR MASS IS EXPECTED TO DROP IN MIDDLE
TO LATE THIS WEEK. THIS MAY RESULT IN LOW TEMPERATURES AT OR
BELOW FREEZING...STARTING IN THE NORTHERN MOUNTAIN VALLEYS
WEDNESDAY NIGHT INTO THURSDAY MORNING...AND POTENTIALLY EXPANDING
OVER A BROADER PORTION OF NORTHEAST WASHINGTON AND NORTH IDAHO
THURSDAY NIGHT INTO FRIDAY MORNING.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 5:30 AM PDTRed Flag WarningOTX15 hr

Nearby

Freeze Warnings in Idaho, 2014Freeze Warnings in Washington, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.